MAUDE Adverse Event Report: STRYKER SPINE-FRANCE TRIO TRAUMA SCREW DIA 5.5 X 45 MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-FRANCE TRIO TRAUMA SCREW DIA 5.5 X 45 MM; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 47110545
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Codes Injury (2348); Device Embedded In Tissue or Plaque (3165)
Date of Event 05/19/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the primary surgery for l1 burst fracture was performed on (b)(6) 2015.After that the screw fracture on l2 left was found and the extraction surgery of all implant was performed.The tip of the fractured screw was left in the patient.
 
Additional Manufacturer Narrative
Risk assessment; manufacturing files could not be reviewed because not lot or parts were returned.The actual root cause cannot be determined due device not being returned and lack of information,.
 
Event or Problem Description

Brand Name
TRIO TRAUMA SCREW DIA 5.5 X 45 MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5721584
Report Number0009617544-2016-00234
Device Sequence Number857
Product Code NKB
UDI-Device Identifier04546540680570
UDI-Public(01)04546540680570
Combination Product (Y/N)N
PMA/510(K) Number
K103292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number47110545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2016
Supplement Report FDA Received Date10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient Weight56